# SDR ASAA12510902

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 13,413 hours, 4,352 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING APU GEN READ 0 VOLTS/0 FREQ WOULD NOT GO ON LINE WITH APU OFF BUS LIGHT ILLUMINATED.  ACCOMPLISHED APU BITE TEST REF FIM TASK 49 60 TASK 801 FOUND FAULT CODE 49 31171 LOGGED.  REF FIM TASK 49 31 00 810 808 ACCOMPLISHED APU STARTING OPERATIONAL CHECK FAULT CODE FOUND TO BE INTERMITTENT FAULT CODE CLEARED WITH NO OTHER OCCURRENCES FOUND.  GROUND VERIFICATION CHECKS NORMAL.
